# SDR USAA2012062000003

- Difficulty date: June 3, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING LOWER FUEL DOOR PANEL 640NB BETWEEN  WS 9704 TO WS 10204 & BETWEEN RIB 18 TO RIB 19.  REPLACED RIGHT WING LOWER FUEL DOOR PANEL 640NB IAW A319 SRM 57-27-11 & JOB CARD 26C60057091.
